I've been up all night watching TV and the inner corner of my eye is a little itchy after scratching it with my hand and using tobramycin drops to relieve the itch after stopping the medication a few times.I usually use my eyes quite a lot
The problem should be caused by excessive eye use, resulting in some manifestations of conjunctival inflammation and other factors, and may also be caused by excessive visual fatigue, so you should consider anti-inflammatory treatment to help solve the specific problem and pay attention to eye hygiene.
This situation may be caused by conjunctivitis or allergies, it is recommended that you can use levofloxacin eye drops, treatment to see the usual must pay attention to more rest, do not stay up late, avoid prolonged viewing of cell phones, computers and television and other electronic products, pay attention to facial hygiene, wash your hands regularly, do not use dirty hands to rub your eyes
Hello, if your eyes are itchy, the more you rub them, the more itchy they are, usually caused by allergies. You can use some anti-allergy eye drops, such as azelastine hydrochloride eye drops, emmestine fumarate eye drops, and you can also use artificial tears to dilute the allergens, such as sodium glass acid eye drops, polyvinyl alcohol eye drops, etc.Pay attention to resting your eyes, look less at cell phones and computers, do not overuse your eyes and do not stay up late.